# SDR ESUA116380

- Difficulty date: September 14, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N105GA
- Make and model: Lear 24
- Aircraft serial: 116
- Engine: Ge CJ6101
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Condition: Departed
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE , PASSING THROUGH 13000 FEET, PILOT HEARD A LOUD BANG FOLLOWED BY A NOTICEABLE VIBRATION.  PILOT DECLARED AN EMERGENCY, RETURNED TO AIRPORT.  MAINTENANCE WAS CALL TO INVESTIGATE THE PROBLEM.  IT WAS DISCOVERED THAT THE OXYGEN SERVICE DOOR ON THE RIGHT FORWARD SIDE OF THE AIRCRAFT, OPENED DURING FLIGHT.  NO DAMAGE TO DOOR OCCURRED.  AIRCRAFT WAS RETURNED TO SERVICE.    (090214)
